Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 57, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 7:31 PM EDT for 5 counties in Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 7:31 PM EDT (23:31 UTC)
- Expired
- Apr 14, 2019, 7:49 PM EDT
- In force
- 18 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, GA, DeKalb County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 4:28 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.4
The text
As transmitted.
187
WUUS52 KFFC 142331
SVRFFC
GAC063-089-117-121-135-150000-
/O.NEW.KFFC.SV.W.0057.190414T2331Z-190415T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
731 PM EDT Sun Apr 14 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
DeKalb County in north central Georgia...
South central Forsyth County in north central Georgia...
Central Gwinnett County in north central Georgia...
Southeastern Fulton County in north central Georgia...
Northeastern Clayton County in north central Georgia...
* Until 800 PM EDT.
* At 731 PM EDT, a severe thunderstorm was located over
Candler-Mcafee, or over Decatur, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Lawrenceville, Decatur, Johns Creek, Dunwoody, East Point,
Duluth, Forest Park, Snellville, Suwanee, Lilburn, Chamblee,
Norcross, Doraville, Clarkston, Hapeville, Stone Mountain, Dacula,
Avondale Estates and Grayson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3397 8387 3365 8421 3364 8423 3363 8423
3363 8424 3365 8425 3365 8428 3363 8426
3361 8426 3361 8425 3360 8426 3367 8444
3410 8418
TIME...MOT...LOC 2331Z 212DEG 41KT 3373 8429
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
016
WWUS52 KFFC 142334
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
734 PM EDT Sun Apr 14 2019
GAC063-117-121-142344-
/O.CAN.KFFC.SV.W.0057.000000T0000Z-190415T0000Z/
Forsyth GA-Fulton GA-Clayton GA-
734 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FORSYTH...
SOUTHEASTERN FULTON AND NORTHEASTERN CLAYTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Georgia.
LAT...LON 3397 8387 3365 8421 3364 8423 3363 8423
3363 8424 3365 8425 3365 8435 3382 8435
3400 8424 3400 8422 3399 8420 3399 8419
3403 8417 3403 8412 3405 8410 3407 8411
TIME...MOT...LOC 2334Z 212DEG 41KT 3376 8427
$$
GAC089-135-150000-
/O.CON.KFFC.SV.W.0057.000000T0000Z-190415T0000Z/
DeKalb GA-Gwinnett GA-
734 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR DEKALB AND CENTRAL GWINNETT COUNTIES...
At 734 PM EDT, a severe thunderstorm was located over Avondale
Estates, or over Decatur, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atlanta, Lawrenceville, Decatur, Dunwoody, Duluth, Snellville,
Suwanee, Lilburn, Chamblee, Norcross, Doraville, Clarkston, Stone
Mountain, Dacula, Avondale Estates, Grayson, Berkeley Lake, Pine
Lake, Tucker and Belvedere Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3397 8387 3365 8421 3364 8423 3363 8423
3363 8424 3365 8425 3365 8435 3382 8435
3400 8424 3400 8422 3399 8420 3399 8419
3403 8417 3403 8412 3405 8410 3407 8411
TIME...MOT...LOC 2334Z 212DEG 41KT 3376 8427
HAIL...0.75IN
WIND...60MPH
$$255
WWUS52 KFFC 142341
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
741 PM EDT Sun Apr 14 2019
GAC089-135-150000-
/O.CON.KFFC.SV.W.0057.000000T0000Z-190415T0000Z/
DeKalb GA-Gwinnett GA-
741 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR CENTRAL DEKALB AND CENTRAL GWINNETT COUNTIES...
At 740 PM EDT, a severe thunderstorm was located over Clarkston, or
near Decatur, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lawrenceville, Decatur, Duluth, Snellville, Suwanee, Lilburn,
Norcross, Clarkston, Stone Mountain, Dacula, Avondale Estates,
Grayson, Pine Lake, Tucker, Belvedere Park, Candler-Mcafee, North
Decatur, Mountain Park, Belmont and Redan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3372 8414 3370 8427 3378 8430 3403 8412
3406 8409 3397 8387
TIME...MOT...LOC 2340Z 212DEG 41KT 3383 8422
HAIL...0.75IN
WIND...60MPH
$$201
WWUS52 KFFC 142349
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
749 PM EDT Sun Apr 14 2019
GAC089-135-142356-
/O.CAN.KFFC.SV.W.0057.000000T0000Z-190415T0000Z/
DeKalb GA-Gwinnett GA-
749 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEKALB AND CENTRAL
GWINNETT COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3372 8414 3370 8427 3378 8430 3403 8412
3406 8409 3397 8387
TIME...MOT...LOC 2345Z 212DEG 41KT 3390 8417
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:39 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Apr 14, 3:39 PM EDT, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 339 PM EDT Sun Apr 14 2019 ...Another round of severe storms possibly developing in north Georgia late afternoon into evening... .SHORT TERM /Rest of today through Monday Night/... While the first prefrontal wave of precip and embedded severe/tornado potential is exiting over portions of east central Georgia, the next focus will be with possible convective redevelopment along a confluence zone in north GA/central TN. SPC has this area in a meso discussion to where the shear and some increasing instability with previous clearing could allow for another round of strong to severe storms capable of hail, damaging winds, and tornadoes. The HRRR and Nam Nest models have consistently indicated such convection occurring over the last 2 days of runs. Cannot rule out another Tornado Watch in the next hour or two. Otherwise drier air will build in tonight through Monday Night into midweek as a strong ridge builds in. Baker && .LONG TERM /Tuesday through Saturday/... Forecast looks largely on track with next storm system still in the late Thurs/Friday period and lingering upper trough influence going into the weekend. No changes made and previous discussion follows... Baker .LONG TERM /Monday Night through Saturday/... Extended forecast starts with high pressure over the area, lasting through mid week. Next system moves in late Thursday, and have backed off pops Wednesday given the slightly later model solutions. Strong frontal system looks well organized and brings the next chance for severe storms. SPC already highlighting the area for Day 6 and 7 severe threat risk, and so this system will certainly be the forecast concern through the latter half of the week. A secondary wave swings through the long-wave trough Friday night into Saturday, keeping chance pops in the forecast. High pressure returns to the state late Saturday. Saturday, expect the coolest temperatures for the week, with highs only in the 60s, and lows largely in the mid to upper 40s by Sunday morning. 31 && .AVIATION... 18Z Update... Storms and rain in first round exiting east, where will need to watch some redevelopment here in the next few hours across mainly the northern sites. Cannot rule out strong to severe storms given the environment and will update TAFs once trends are assessed if need to add TS or higher winds. Otherwise cu mainly in the 2500-5000 ft range. Could again have MVFR cigs overnight in the north then scatter out for Monday. Enhanced SW to west winds 14-18 kts gusting 22-28 kts then slightly lower Monday out of the WNW. //ATL Confidence...18Z Update... Medium on redevelopment of additional storms for northern sites this afternoon into evening. Medium on overnight cigs. High on all else. && .PRELIMINARY POINT TEMPS/POPS... Athens 76 45 67 45 / 100 30 0 0 Atlanta 76 45 66 48 / 100 30 0 0 Blairsville 71 37 59 40 / 100 40 0 0 Cartersville 78 42 65 45 / 100 30 0 0 Columbus 79 47 71 48 / 100 20 0 0 Gainesville 74 44 64 45 / 100 30 0 0 Macon 79 47 69 46 / 100 20 0 0 Rome 77 42 66 44 / 90 30 0 0 Peachtree City 78 43 68 45 / 100 20 0 0 Vidalia 83 52 72 49 / 80 40 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 7 PM EDT this evening for the following zones: Baldwin...Dodge...Emanuel...Glascock...Greene...Hancock... Jefferson...Johnson...Laurens...Madison...Montgomery... Oglethorpe...Taliaferro...Telfair...Toombs...Treutlen...Warren... Washington...Wheeler...Wilkes...Wilkinson. Wind Advisory until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Baker LONG TERM....31/Baker AVIATION...Baker
Hazardous weather outlook, Apr 14, 5:58 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 558 PM EDT Sun Apr 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-152200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 558 PM EDT Sun Apr 14 2019 .DAY ONE...This Afternoon and Tonight... A line of showers and thunderstorms has redeveloped across portions of north Georgia. Some stronger storms embedded within this line could be strong to severe, and produce damaging wind gusts and small hail. A brief tornado also cannot be ruled out at this time. A Severe Thunderstorm Watch remains in effect for north Georgia until 10 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another front will move across the state Thursday and Friday bringing another chance of thunderstorms to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 14, 6:46 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EDT Sun Apr 14 2019
GAZ014>016-022-023-142315-
Hall GA-Dawson GA-Forsyth GA-White GA-Lumpkin GA-
646 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HALL...SOUTHEASTERN
DAWSON...NORTHERN FORSYTH...SOUTHERN WHITE AND SOUTHEASTERN LUMPKIN
COUNTIES UNTIL 715 PM EDT...
At 646 PM EDT...a strong thunderstorm was near Auraria, or near
Dahlonega...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Gainesville, Dahlonega, Cleveland, Dawsonville, Clermont, Dougherty,
Coal Mountain, Mossy Creek, Matt, Silver City, Chestatee,
Murrayville, Auraria, Leaf, Garland, War Hill Park and Sautee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3469 8364 3465 8366 3462 8364 3458 8364
3455 8362 3453 8363 3451 8367 3443 8362
3423 8409 3424 8424 3448 8412 3472 8364
TIME...MOT...LOC 2246Z 244DEG 40KT 3446 8396
WIND...50MPHSpecial weather statement, Apr 14, 6:48 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Sun Apr 14 2019
GAZ006>008-014-015-142315-
Gilmer GA-Dawson GA-Union GA-Lumpkin GA-Fannin GA-
648 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...UNION...NORTHWESTERN LUMPKIN AND SOUTHEASTERN
FANNIN COUNTIES UNTIL 715 PM EDT...
At 648 PM EDT...a strong thunderstorm was over Camp Merrill, or 10
miles northwest of Dahlonega...moving northeast at 60 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Blairsville, Suches, Amicalola Falls State Park, Margret, Camp
Merrill, Brasstown Bald, Ivy Log, Jones Creek, Woods Hole Shelter,
Juno, Fausett Lake, Springer Mountain Shelter, Len Foote Hike Inn,
Owltown, Vogel State Park, Black Gap Shelter, Track Rock, Stover
Creek Shelter, Hawk Mountain Shelter and Nimblewill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3497 8395 3493 8391 3492 8387 3490 8385
3490 8384 3491 8384 3491 8381 3486 8381
3442 8422 3443 8426 3447 8426 3447 8432
3456 8435 3456 8436 3499 8405 3499 8394
TIME...MOT...LOC 2248Z 211DEG 54KT 3464 8413
WIND...50MPHSpecial weather statement, Apr 14, 6:52 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
652 PM EDT Sun Apr 14 2019
GAZ033-044-045-053>055-057-142315-
Fayette GA-North Fulton GA-Clayton GA-Coweta GA-DeKalb GA-Henry GA-
South Fulton GA-
652 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...
CLAYTON...NORTHEASTERN COWETA...SOUTHWESTERN DEKALB...NORTHWESTERN
HENRY AND EASTERN SOUTH FULTON COUNTIES UNTIL 715 PM EDT...
At 651 PM EDT...a strong thunderstorm was over Peachtree City, or 8
miles southwest of Fayetteville...moving northeast at 60 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Newnan, Decatur, Fayetteville, Jonesboro, Peachtree City,
East Point, Stockbridge, Union City, Forest Park, Riverdale, College
Park, Fairburn, Tyrone, Morrow, Hapeville, Senoia, Lake City,
Sharpsburg and Turin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3382 8442 3370 8415 3324 8454 3335 8473
TIME...MOT...LOC 2251Z 212DEG 53KT 3340 8460
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 14, 6:57 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
657 PM EDT Sun Apr 14 2019
GAZ034-045-142330-
DeKalb GA-Gwinnett GA-
657 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB AND GWINNETT
COUNTIES UNTIL 730 PM EDT...
At 656 PM EDT...a strong thunderstorm was over North Atlanta, or near
Decatur...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Lawrenceville, Decatur, Sandy Springs, Dunwoody, Duluth,
Sugar Hill, Snellville, Suwanee, Buford, Lilburn, Chamblee, Norcross,
Doraville, Clarkston, Stone Mountain, Dacula, Avondale Estates,
Grayson and Berkeley Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3414 8397 3394 8381 3375 8434 3377 8435
3392 8435 3396 8429 3396 8426 3398 8426
3401 8422 3399 8420 3399 8419 3403 8417
3403 8412 3405 8410 3408 8412 3415 8401
TIME...MOT...LOC 2256Z 239DEG 38KT 3386 8428
WIND...50MPHSpecial weather statement, Apr 14, 7:22 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
722 PM EDT Sun Apr 14 2019
GAZ033-034-044-045-055-142345-
North Fulton GA-Clayton GA-DeKalb GA-Gwinnett GA-South Fulton GA-
722 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHERN
CLAYTON...DEKALB...SOUTHERN GWINNETT AND EASTERN SOUTH FULTON
COUNTIES UNTIL 745 PM EDT...
At 722 PM EDT...a strong thunderstorm was over Conley, or 7 miles
south of Atlanta...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Lawrenceville, Decatur, Duluth, Forest Park, Snellville,
Riverdale, Lilburn, Norcross, Doraville, Clarkston, Morrow,
Hapeville, Stone Mountain, Avondale Estates, Grayson, Lake City,
Berkeley Lake, Pine Lake and Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3390 8390 3363 8424 3365 8425 3365 8428
3364 8428 3363 8426 3361 8426 3355 8434
3362 8445 3406 8415
TIME...MOT...LOC 2322Z 217DEG 42KT 3364 8435
WIND...50MPHSpecial weather statement, Apr 14, 7:24 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
724 PM EDT Sun Apr 14 2019
GAZ023-025-034-035-150000-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
724 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...JACKSON...
NORTHERN BARROW AND NORTHEASTERN GWINNETT COUNTIES UNTIL 800 PM
EDT...
At 724 PM EDT...a strong thunderstorm was over Dacula, or near
Lawrenceville...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Winder, Jefferson, Suwanee, Buford, Braselton, Auburn,
Dacula, Arcade, Hoschton, Pendergrass, Carl, Gillsville, Talmo, Peach
State Speedway, County Line, Thompsons Mill, Harbin, Chateau Elan and
Chestnut Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3391 8392 3402 8409 3430 8363 3406 8345
TIME...MOT...LOC 2324Z 241DEG 41KT 3400 8394
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:33 AM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Apr 14, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Apr 14, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 47 min |
| Apr 14, 8:30 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 30 min |
| Apr 14, 8:58 AM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Apr 14, 9:20 AM EDT | Special Weather Statement | FFC | Heard, Troup | 25 min |
| Apr 14, 9:42 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 48 min |
| Apr 14, 9:44 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 17 min |
| Apr 14, 10:12 AM EDT | Special Weather Statement | FFC | Heard, Troup | 33 min |
| Apr 14, 10:26 AM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Apr 14, 10:30 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Talbot | 45 min |
| Apr 14, 10:45 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Apr 14, 10:57 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 48 min |
| Apr 14, 11:09 AM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 36 min |
| Apr 14, 11:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Apr 14, 11:17 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 28 min |
| Apr 14, 11:32 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 28 min |
| Apr 14, 11:40 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Pike, Spalding | 35 min |
| Apr 14, 11:53 AM EDT | Tornado Warning | FFC | Butts, Henry, Spalding | 14 min |
| Apr 14, 11:58 AM EDT | Special Weather Statement | FFC | Clayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more | 32 min |
| Apr 14, 12:06 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 24 min |
| Apr 14, 12:18 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more | 42 min |
| Apr 14, 12:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 24 min |
| Apr 14, 12:26 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 34 min |
| Apr 14, 12:27 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Apr 14, 12:30 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 30 min |
| Apr 14, 12:31 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 29 min |
| Apr 14, 12:43 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 47 min |
| Apr 14, 12:47 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Apr 14, 12:54 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 36 min |
| Apr 14, 12:56 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 34 min |
| Apr 14, 12:59 PM EDT | Special Weather Statement | FFC | Dooly | 16 min |
| Apr 14, 1:01 PM EDT | Tornado Warning | FFC | Gwinnett | 29 min |
| Apr 14, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 26 min |
| Apr 14, 1:10 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston, Pulaski, Twiggs, Wilcox | 50 min |
| Apr 14, 1:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 26 min |
| Apr 14, 1:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Apr 14, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 32 min |
| Apr 14, 1:57 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Apr 14, 1:59 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 31 min |
| Apr 14, 2:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 36 min |
| Apr 14, 2:16 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 29 min |
| Apr 14, 2:29 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 17 min |
| Apr 14, 2:41 PM EDT | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 34 min |
| Apr 14, 3:00 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Apr 14, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Apr 14, 3:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Apr 14, 3:22 PM EDT | Special Weather Statement | FFC | Wilcox | 23 min |
| Apr 14, 3:35 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Apr 14, 3:42 PM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Apr 14, 3:44 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Apr 14, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 23 min |
| Apr 14, 3:59 PM EDT | Special Weather Statement | FFC | Jefferson | 16 min |
| Apr 14, 4:07 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Apr 14, 4:32 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Apr 14, 4:33 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Apr 14, 4:34 PM EDT | Special Weather Statement | FFC | Union | 26 min |
| Apr 14, 5:00 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 30 min |
| Apr 14, 5:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Apr 14, 5:05 PM EDT | Special Weather Statement | FFC | Toombs | 10 min |
| Apr 14, 5:17 PM EDT | Special Weather Statement | FFC | Union | 13 min |
| Apr 14, 5:31 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more | 44 min |
| Apr 14, 5:33 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Apr 14, 5:56 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| Apr 14, 6:13 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 32 min |
| Apr 14, 6:14 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 31 min |
| Apr 14, 6:17 PM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Apr 14, 6:27 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 33 min |
| Apr 14, 6:46 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Apr 14, 6:48 PM EDT | Special Weather Statement | FFC | Union | 27 min |
| Apr 14, 6:52 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 23 min |
| Apr 14, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 14, 7:22 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 23 min |
| Apr 14, 7:24 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 36 min |
| Apr 14, 7:45 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Apr 14, 7:59 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.